Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

On the invariance and the lower semi-continuity of plurigenera of algebraic varieties


Author: Shigeharu Takayama
Journal: J. Algebraic Geom. 16 (2007), 1-18
DOI: https://doi.org/10.1090/S1056-3911-06-00455-3
Published electronically: August 22, 2006
MathSciNet review: 2257317
Full-text PDF

Abstract | References | Additional Information

Abstract: We state the invariance and the lower semi-continuity of plurigenera for certain families of algebraic varieties.


References [Enhancements On Off] (What's this?)


Additional Information

Shigeharu Takayama
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Tokyo, 153-8914, Japan
Email: taka@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S1056-3911-06-00455-3
Received by editor(s): December 10, 2004
Received by editor(s) in revised form: June 17, 2005, August 10, 2005, and May 23, 2006
Published electronically: August 22, 2006
Additional Notes: Research supported in part by Grant-in-Aid for Scientific Research (B) 15340026.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website